# SDR NACA20090005

- Difficulty date: February 12, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 321DL
- Aircraft time: 61,849 hours, 46,721 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E COMPARTMENT DOOR FRAME, RT SIDE, OTBD OF DOOR PIN STRUCTURE VERTICAL ANGLE CORRODED.  REPLACED CORRODED ANGLE ON E AND E COMPARTMENT DOOR FRAME RT SIDE OTBD OF DOOR PIN STRUCTURE IAW SRM 51-10-01 SECTION 7.  FASTENERS INSTALLED IAW 51-30-02.
